# SDR SIMA20120517001

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 23,634 hours, 16,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3650 THE CREW REPORTED THE CABIN CEILING EMERGENCY FLOODLIGHT NR 6 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT BULB IN NR 6 CABIN CEILING EMERGENCY FLOOD LIGHT IAW CRJ700 AMM 33-51-09.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
